# SDR AALA950192

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHT AT PASSENGER SEAT 7B FOUND INOPERATIVE.  RESECURED LOOSE WIRE TO EMERGENCY FLOOR LIGHT AT PASSENGER SEAT 7B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
